Publisher: Elsevier

Related content
Volume 35, Number 1, January 1999

< previous issue | all issues | next issue >

Favourites:Add to Favourites

From repeated games to Brownian games
pp. 1-48(48)
Author: de Meyer, B.

Favourites:Add to Favourites

Three-dimensional reflected driftless random walks in troughs: new asymptotic behavior
pp. 49-83(35)
Authors: Aspandiiarov, S.; Iasnogorodski, R.

Favourites:Add to Favourites

Increasing propagation of chaos for mean field models
pp. 85-102(18)
Authors: Arous, G.B.; Zeitouni, O.

Favourites:Add to Favourites

Shortest excursion lengths
pp. 103-120(18)
Authors: Hu, Y.; Shi, Z.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more